Academic Journals Database
Disseminating quality controlled scientific knowledge

Classification of Positive Solutions for a Quasilinear Dynamic Equations on Time Scales

ADD TO MY LIST
 
Author(s): Lanchu LIU

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 3;
Issue: 2;
Start page: 28;
Date: 2011;
Original page

Keywords: Positive Solution | Fixed-point theorem | Time Scales

ABSTRACT
In this paper, A classification of nonoscillatory solution of the quasilinear dynamic equation on time scales are considered, by Schauder, Knasterā€™s fixed-point theorem, Some necessary and sufficient conditions for nonoscillation of the dynamic equations on T are established.Our results as special case when T = R and T = N, involve and improve some known results. Key words: Positive Solution; Fixed-point theorem; Time Scales
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil